# SDR SWAA2013091020029

- Difficulty date: August 15, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 69,782 hours, 65,701 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 6545409306
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WW PRESSURE DECK CRACKED AT STATION 665, LBL 39.5.  R&R DECK IAW EA.
